MathSciNet Relay Station
MathSciNet bibliographic data
MR341341 53C20 (57D20)
Lee, Ronnie; Szczarba, R. H. On the integral Pontrjagin classes of a Riemannian flat manifold. Geometriae Dedicata 3 (1974), 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement